Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Non-universal families of separable Banach spaces

Tom 233 / 2016

Ondřej Kurka Studia Mathematica 233 (2016), 153-168 MSC: Primary 46B04, 54H05; Secondary 46B15, 46B20, 46B25. DOI: 10.4064/sm8380-4-2016 Opublikowany online: 20 May 2016

Streszczenie

We prove that if $ \mathcal {C} $ is a family of separable Banach spaces which is analytic with respect to the Effros Borel structure and no $ X \in \mathcal {C} $ is isometrically universal for all separable Banach spaces, then there exists a separable Banach space with a monotone Schauder basis which is isometrically universal for $ \mathcal {C} $ but not for all separable Banach spaces. We also establish an analogous result for the class of strictly convex spaces.

Autorzy

  • Ondřej KurkaDepartment of Mathematical Analysis
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek